# SDR USAABB97117

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Condition: Failed
- Location: E/E Compt
- Part time: 24,350 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YHZ - FL 3 EN ROUTE FCO-PHL, CREW NOTED SMOKE AND ODOR IN COCKPIT.  CREW DONNED OXYGEN MASKS.  CREW ALSO HEARD A NOISE IN THE COCKPIT, AND THE ODOR BECAM ACRID. THE EICAS STATUS MESSAGE 'FWD EQPT EXH FAN' WAS PRESENT.  FLT DIVERTED TO YHZ AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD EQUIPMENT COOLING EXHAUST FAN TO BE POPPING ITS CIRCUIT BREAKER AND PHL MAINTENANCE REPLACED IT.  (M)
